# SDR DALA2016080405768

- Difficulty date: July 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: EXFOLIATION CORROSION ON INTERNAL FUSELAGE SKIN BETWEEN STA Y= 230 TO 237 AND LONG 25 RT TO 26 RT AT FWD CARGO COMPARTMENT.  FINGER DOUBLER WAS CUT FOR EXCESSIVE DAMAGE AND NEW DOUBLER WAS FABRICATED IAW SRM 53-04, FIG 12D AND SKIN CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 26, 21, 14.
